# SDR FDEA201311122737

- Difficulty date: November 12, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LONGERON SPLICE CRACKED AT BS 5-123, LONGERON 39L.  LONGERON SPLICE FABRICATED IAW DRAWING A5A7114,  REVISION J. REMOVED AND REPLACED   WITH NEW SPLICE IAW SRM 51-33-01, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
